# SDR DALA2019020400700

- Difficulty date: January 28, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 81,067 hours, 62,223 cycles
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Tab
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE RUDDER TAB DUE TO MISSING AND DAMAGED FLAME SPRAY. REMOVE ON NRC 20 IAC/AMA PER AMM 27-20-02. REPLACED RUDDER TAB WITH SERVICEABLE RUDDER TAB PER WORKCARD 2720-4921 TAB, RUDDER W/C OFF 00000 ON 88-5554-9-0003 00350. (LP3759131)
